# SDR SWIA971983

- Difficulty date: September 18, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 9,739 hours, 14,137 cycles
- Engine: Pwa PW118B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID OUTBOARD AND MAP BRAKE LIGHT CAME ON, BASE TO FINAL TURN ON APPROACH (2 APPS) ALL INOP LIGHTS GO OUT WHEN GEAR IS RAISED.  DIVERTED FROM SBA TO SMX.  REMOVED AND REPLACED LANDING GEAR SELECTOR IAW  32-31-03.  PERFORMED GEAR SWINGS.  OPS CHECKS GOOD.  (P/N 120-38294-501) ON, (S/N 120088) ON, (S/N 120333) OFF.
